# SDR AU510001748

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8653020000
- Condition: Faulty
- Location: Galley
- Part time: 1,429 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5 REAR GALLEY OVEN FAULTY.  SMOKE AND FUMES IN CABIN.  SUSPECT CAUSED BY SHORTED/BURNED OVEN FAN MOTOR.  (CASA NR 510001748)
